# SDR DL72S001793

- Difficulty date: September 17, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- Aircraft time: 73,688 hours, 57,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 22
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 22D INOP.  LIGHTS DISCONNECTED UNDER SEAT.  RECONNECTED AFT MODULE PULLED AWAY FROM SEAT.  INSTALLED NEW MODULE.  CKS OK.
